# SDR UALA2013021400883

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 72,650 hours, 27,237 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD AIR NOISE FROM CENTER LINE ABOVE SEAT ROWS 10 & 11.  FOUND AIR LEAK AT CENTER LINE DUCT JOINT ABOVE ROW 10, 11.  SEALED AIR LEAK.
